| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
01/31/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 5 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left mid superficial femoral artery (sfa).Approximately 15 months after the index procedure, the patient¿s left sfa vasculature was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
Additional Manufacturer Narrative
The weight and weight units fields were populated with 69 kgs, respectively.Corrected data: the other relevant history had the following statement omitted "the patient's weight is unavailable." the labeled for single use selection was changed from "no" to "yes." the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 5 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left mid superficial femoral artery (sfa).Approximately 15 months after the index procedure, the patient¿s left sfa vasculature was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2018-00074.
Additional Manufacturer Narrative
Additional information: the event description had the following statement added to it at the end: this is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2018-00074.Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed 5 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description